Research ArticleOpen accessIn the abstractA New Bivariate Distribution with Generalized Quadratic Hazard Rate MarginalsAbdelfattah MustafaJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 3 Nov 2016 · 6,749 accessesView PDFCite
101 articles for “probability distribution”
Set a search alertAlso matching:1 special issue
Research ArticleOpen accessIn the abstractA Bayesian Adaptive Design for Combination of Three Drugs in Cancer Phase I Clinical TrialsMourad Tighiouart, Quanlin Li, Steven Piantadosi, Andre RogatkoCurrent Research in Biostatistics, Vol. 6, Issue 1 · 25 Aug 2016 · 8,421 accessesView PDFCite
Research ArticleOpen accessIn the abstractExploratory Analysis of Rainfall Occurrence in South Sulawesi Region Using Spatial Point ProcessNurtiti Sunusi, Erna Tri Herdiani, Fachrul Nawawi, GiarnoJournal of Mathematics and Statistics, Vol. 11, Issue 4 · 15 Feb 2016 · 7,450 accessesView PDFCite
Research ArticleOpen accessIn the abstractFragment-based Visual Tracking with Multiple RepresentationsJunqiu Wang, Yasushi YagiAmerican Journal of Engineering and Applied Sciences, Vol. 9, Issue 2 · 5 Jan 2016 · 7,887 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Complex Probability Paradigm and Analytic Linear Prognostic for Vehicle Suspension SystemsAbdo Abou JaoudeAmerican Journal of Engineering and Applied Sciences, Vol. 8, Issue 1 · 22 Apr 2015 · 7,474 accessesView PDFCite
Research ArticleOpen accessIn the abstractASYMPTOTIC BEHAVIOR OF FINITE-TIME RUIN PROBABILITY IN A BY-CLAIM RISK MODEL WITH CONSTANT INTEREST RATELei WangJournal of Mathematics and Statistics, Vol. 10, Issue 3 · 5 Aug 2014 · 6,985 accessesView PDFCite
Research ArticleOpen accessIn the abstractPROBING NON-ADHERENCE TO PRESCRIBED MEDICINES? A BIVARIATE DISTRIBUTION WITH INFORMATION NUCLEUS CLARIFIESRamalingam ShanmugamCurrent Research in Medicine, Vol. 5, Issue 2 · 17 Jul 2014 · 7,223 accessesView PDFCite
Research ArticleOpen accessIn the abstractA NEW FAMILY OF GENERALIZED GAMMA DISTRIBUTION AND ITS APPLICATIONSatsayamon Suksaengrakcharoen, Winai BodhisuwanJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 9 Apr 2014 · 7,930 accessesView PDFCite
Research ArticleOpen accessIn the abstractCHARACTERIZATION OF MARKOV-BERNOULLI GEOMETRIC DISTRIBUTION RELATED TO RANDOM SUMSMohamed Gharib, Mahmoud M. Ramadan, Khaled A.H. Al-AjmiJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 31 Mar 2014 · 6,706 accessesView PDFCite
Research ArticleOpen accessIn the abstractLENGTH BIASED BETA-PARETO DISTRIBUTION AND ITS STRUCTURAL PROPERTIES WITH APPLICATIONNareerat Nanuwong, Winai BodhisuwanJournal of Mathematics and Statistics, Vol. 10, Issue 1 · 11 Jan 2014 · 7,237 accessesView PDFCite